# SDR 08FDEA02753

- Difficulty date: June 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Track
- Part number: A25771305
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT ROLLER TRACK NR 4 BETWEEN FR 27-32 WITH CORROSION.  NEW ROLLER TRACK INSTALLED AS PER AMM 25-52-51-4-01.
